# SDR USAA920081217

- Difficulty date: June 13, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 50,823 hours, 34,485 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - NR 04-9557-8-0055/001 - LEFT WING OB AFT FLAP DELAMINATED ON TOP SIDE. REPLACED LEFT WING OB AFT FLAP IAW B737, AMM 27-51-39. (K)
